# SDR 0101676625

- Difficulty date: May 5, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- Aircraft time: 83,325 hours, 14,175 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Condition: Shorted
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE NR 2 HOT PLATE SPARKED AND EMITTED SMOKE RESULTING IN TRIPPING OF THE CIRCUIT BREAKER.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPAIRED CHAFED WIRE.  OPERATIONAL CHECK GOOD.
